MathSciNet Relay Station
MathSciNet bibliographic data
MR902530 (89b:12005) 12E15 (16A39 19C30)
Mammone, Pascal; Tignol, Jean-Pierre Dihedral algebras are cyclic. Proc. Amer. Math. Soc. 101 (1987), no. 2, 217–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement